# SDR DLM88091240

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,945 hours, 36,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: ARB0872516
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PLATE 1414 HAS LEVEL 2 CORROSION.  PLATE REPLACED.
